# SDR IPXA2020051855408

- Difficulty date: April 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING L/E SPLICE DOUBLER IS CRACKED JUST O/B OF #12 SLAT TRACK.REPLACED LH WING L/E SPLICE DOUBLER IAW SRM 51-33-01 AND DRAWING ARB3954. (MINOR)
